Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Gunderson's function in Fermat's last theorem


Authors: Daniel Shanks and H. C. Williams
Journal: Math. Comp. 36 (1981), 291-295
MSC: Primary 10-04; Secondary 10B15
MathSciNet review: 595065
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study Gunderson's function which gives a bound on the first case of Fermat's last theorem, assuming that the generalized Wieferich criterion is valid for the first n prime bases. We note two unexpected phenomena.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10-04, 10B15

Retrieve articles in all journals with MSC: 10-04, 10B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0595065-7
PII: S 0025-5718(1981)0595065-7
Article copyright: © Copyright 1981 American Mathematical Society